# SDR ABXA9500755

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46097
- Engine: Pwa JT3D7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Relief Valve
- Part number: 581167
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, NT 2 ENGINE OIL PRESSURE DROPPED TO 5 P.S.I.  NR 2 ENGINE WAS SHUTDOWN.  INSPECTED NR 2 ENGINE OIL FILTER AND NO DISCREPANCIES WERE FOUND.  REPLACED OIL FILTER ASSEMBLY I/A/W DC8 MM.  REPLACED ENGINE OIL RELIEF VALVE AND ADJUSTED THE OIL PRESSURE I/A/W DC8 MM AND PWA MM, CHAPTER 72.  GROUND RAN ENGINE AND ALL INDICATIONS WERE GOOD.  NO LEAKS WERE NOTED.
